# SDR CALA2025080707418

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 52,118 hours, 18,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tamper Strip
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT TAMPER INDICATOR BROKEN.  REPLACED AFT LIFE RAFT TAMPER INDICATOR.
